# SDR AALA20160712012

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323431
- Condition: Corroded
- Location: Bs 847-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED JUST AFT OF BS 847.  REPAIRED THE STRINGER IAW SRM 53& 8208-00, & 8208- 03, & 8208-2R1, EA 261857, EA 261905 AND EA 261950.
